PDA

View Full Version : feeling mixed and bad



vernon
01-11-04, 16:05
Hi me again , I am getting to be a pest but sorry I think I just worry to much. I have been on Clomipramine/Anafranil now for about 25 years, started on about 150mg and now am on 20mg a day. I visited mt GP last week who gave me Fluoxetine/Prozac and told me to take 20mg each morning and carry on taking my Clomipramine at night. Every where I have read it says not to take tricyclic and SSRI antidepressants together as they donít mix? My doc knows I am on both types but just said try them. A month before this I seen a shrink who gave me some seroxat and said start taking ons a day and cut the anafranil in half dose for one week then stop taking the anafranil, I read up on this med and didnít bother taking it and told my GP this and she agreed. But when I asked do I stop taking anafranil when I start the prozac she said no. I started taking the prozac Friday morning (this is day 4) and this morning I felt worst and shaky and anxious than ever I also had the runs and headache. I usually go out daily with my wife shopping in the car but today was so scared but went anyway. Is this side effects, is it because I am mixing tricylic and SSRI antidepressants, Am I worrying to much reading donít mix the two or is it Last Thursday I went to see my eye surgeon and the news wasnít so good?. Sorry for being a pest but I feel worst than I have for ages, and would like to know anyone els been on both or have changed from tricyclics to SSRIs.thanks Vernon

seh1980
01-11-04, 16:51
hi Vern,

It is probably just a mix of things that is making you feel so bad at the moment.

I don't think you have been on the meds long enough to be suffering from any bad effects of mixing the meds. Reading up on info is the worst thing you can do as if makes us worriers worry even more.

Hang in there mate-I'm sure you will feel better soon!!

Sarah :D

Karen
01-11-04, 16:56
Hi Vernon

It sounds like side effects from starting the Prozac, as these can last for the first couple of weeks and can make you feel worse to start with. I am sure your doctor wouldn't have said it was okay to take both if there was a problem.

Try to stick with them. And you are not being a pest!



Karen



It is not easy to find happiness in ourselves, and it is not possible to find it elsewhere.

vernon
01-11-04, 17:19
thanks both. much appreciated [8D]

vernon
01-11-04, 17:22
LOL sarah. how do you stop an Idiot looking things up on the net, when he has so much spare time and a pc in front of him? yes I know i frighten myself to death with it at times. thanks

seh1980
01-11-04, 17:24
LOL Vern :D

davebrum
01-11-04, 22:09
hi vernon (and yes guys im going to swear) these drugs do **** you up to begin with . what matters is your sight if these get you through the opperation go for it mate you can always give them up after it is a success - you are the strongest person i have met on line and i know this is just a glip in the whole picture take them just as long as you need them
david x

seh1980
02-11-04, 15:27
hello Vern,

How are you feeling today? A little better I hope!!

Sarah :D

pips
02-11-04, 15:53
Hi Vern,

Just to say I hope you feel better soon mate.

All these changes of medication are bound to make you feel a bit strange. Please try not to worry! I know its hard when you read one thing and get told another! Try not to look into it to much though as you will only end up winding yourself up mate! Its much easier said than done though! I tell you Vern you wouldn't believe the illnesses my brain thinks I've had! You mane it tumours, cancer my irrational mind has had it all! LOL!

Anyway you take care and i hope you feel better soon!

Love PIP'S x

vernon
02-11-04, 16:19
Hi and thanksall. after this I phoned the Chemist and they said I shouldnt mix Ticyclic ans ssri meds and there is supposed to be a gap inbetween stopping them. so I took no anafranil last night and no prozac this morning. I woke up realy shakin and heart was pumping so hard. Probs with worrying to much lol. so wife mad apointment with different doc It was hell getting there as i was so dizzy couldnt hardly walk. I told him that other doc told me to take both and chemist and NHS direct said not to be mixed. He said never mind what chemist and NHS said take yout Tricyclics for 5 days together with the ssri then stop the Tricylic and just carry on with the SSRI. He realy didnt listen when i said how i felt and just pushed me of. none of the Docs there will explain just want rid of you so we are looking for a new doctors practice. A min or to to explain would make us understand much better? Anyway i see the Shrink again tomorrow lol maybe he will say something completly different. why do Docs all seem to disagree with each other and mess us around? thanks Vernon

seh1980
03-11-04, 00:18
hi Vern,

All docs always say something different and none of them give you much time - that's just the way it is with the nhs I guess. All you can do is trust what this last one has told you and do what he has said. I hope you feel better soon!! Good luck at the shrink tomorrow!!

Sarah :D

sal
03-11-04, 00:50
Soz Verny Babes

Missed this one.

Give them chance and when ready transfer to the other medication the doctor has given you, you have nothing to lose.

Dont like to see that you are struggling, if you want to talk you know where i am just email me.



Love Sal xxxxx